# SDR IPXA2575060

- Difficulty date: August 1, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 23,561 hours, 15,670 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N52786
- Condition: Damaged
- Location: Bs 440-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SEAT TRACK DAMAGED BS 440 TO 660 AT LBL 45.5.  R & R SEAT TRACK IAW EA 120947 AND EO B757-5310-48260-A.
